Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Chebyshev-type integration rules of minimum norm


Authors: Philip Rabinowitz and Nira Richter-Dyn
Journal: Math. Comp. 24 (1970), 831-845
MSC: Primary 65D30
DOI: https://doi.org/10.1090/S0025-5718-1970-0298947-1
MathSciNet review: 0298947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Equal-weight integration rules are studied in the context of certain families of Hilbert spaces of analytic functions defined in a family of confocal ellipses containing the interval of integration. Rules which minimize the norm of the error functional in these spaces are shown to exist and several such rules are tabulated. Asymptotic properties of these rules are studied for ellipses shrinking to the integration interval and for ellipses expanding to cover the entire plane. In the latter case, an algebraic formulation for these asymptotic rules is given and it is shown that they agree with the classical Chebyshev integration rules whenever such rules exist.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0298947-1
Keywords: Chebyshev integration rules, minimum norm rules, norm of error functional, Hilbert space, analytic functions, asymptotic integration rules, equal-weight integration rules
Article copyright: © Copyright 1970 American Mathematical Society